Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
utf8

6 months after Accutane - joint pain, crepitus - Solutions

Recommended Posts

Hi, 

I am a female, 55 kg and have taken Accutane at 20mg for 1 month. I stopped due to joint pain. Six months after the course I am still experiencing joint problems and they have become worse. My joints ache after any activity, they feel dry and click/pop (I have never had clicking joints before). 

I have had Rhematoid Arthritis blood markers done and some of them came out positive but I do not experience the symptoms associated with it (morning stiffness, joint inflammation etc)

I have also been supplementing with Hyaluronic Acid at 500mg-800mg which I found to alleviate some of the pain/clicking. I will also be taking Magnesium (help with Hyaluronic Acid production) and Vitamin D. 

My questions here are to people who have suffered from Accutane side effects : 
1. Have you become better with time?
2. Has Accutane done some damage and left my system or is it still lingering and causing harm. 
In the latter case would liver flushes/fasting help.

I have spoken with several dermatologists and every single one of them rejects the idea that Accutane has done anything wrong. Am i just an uncredibly unlucky outlier?

Share this post


Link to post
Share on other sites

You mention that you had some positive tests for Rheumatoid, are they treating you for that? Yes Accutane can effect the bones and joints. Some People have recovered and others its a struggle.

Hyaluronic Acid is good and so is Vit D for the Crepitus. I am not sure what brand of Hyaluronic Acid you are taking, but Baxyl is a good one and I would do liquid Vit D drops if you can and Magnesium is also very good. I would make sure you have a very good and clean diet. If strenuous activity is effecting your joints I would try doing what you can and maybe yoga, Pilates and swimming is always great!

You can also look at the long term sides thread...there are a few that have done liver flushes. As for Accutane still being in the body there have been many theories on how Accutane causes problems.
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×